# SDR 95ZZZW720

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6058T83G01
- Condition: Flame Out
- Location: Lt Side
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

FLT NR 4483 - BNA - LEFT ENGINE FLAME OUT ON TAKEOFF.  REPLACED LEFT ENGINE.
